Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Insight To Lamictal /Lamotrigine Side Effects? Anxiety, Heat Intolerance, Photosensitivity, Sleep Panic Attacks, Nausea, Insomnia, Etc

Insight To Lamictal /Lamotrigine Side Effects? Anxiety, Heat Intolerance, Photosensitivity, Sleep Panic Attacks, Nausea, Insomnia, Etc

Added Lamictal/ Lamotigine 200 mg 2x day as a add on to Keppra 1500 mg 2x day for Grand Mals. I’m proud to say I’m 1 year Seizure Free May 2018 on this. Before this I was almost 3 years Seizure free but had resurfaced seizure activity April and May 2017. However since adding Lamotrigine June 2017 I have more side effects other than the quick fatigue have on Keppra. Since my… read more

A MyEpilepsyTeam Member said:

Lamictal has many side effects that doctors aren't used to hearing about. Pharmacists are more well trained, the bigger the pharmacy, the better. Reading up on the drug yourself is the best. Lamictal side effects got worse for me over three years. I woke up in a complete sweat, drenched and I am done with menopause. It worsened insomnia and PTSD symptoms. It made me impatient and irritable. I stayed on it because it was the first drug that did not make me tired. HORRIBLE FOR INSOMNIACS

posted about 2 years ago
A MyEpilepsyTeam Member said:

Hi so I take lamictal 100 mg once a day I have however taken it as high as a dose as 300 mg. I take with that zonisomite 300 mg, because I was taking topimax 250 mg twice a day and that caused pancritis. I do ge tired with the combination of my meds and yes you do ge the dry mouth for sure. As for the heat intolerance I havent ever had that issue. Or the nuaseousness or lightheaded feeling. I would talk with your nuro dr or who ever gave you the medication. And if it gets to bad before you can do that defenitly go to the ER I have had to do it better safe than not knowing. I hope this was helpful.😜

posted about 2 years ago
A MyEpilepsyTeam Member said:

I've been on Lamictal for 4 yrs & no seizures at all. My triggers ate fatigue & extreme stress & I have grand Mal's. Lamictal has been the best yet. I don't dream anymore, cry right after I take it (guessing because it's a mood stabilizer for bi-polar also.) Have alot of memory loss & sometimes can't form my words & some crazy anxiety. BUT, these have been the least of side effects as opposed to the 5 other meds I've tried. I take 100mg twice a day. For the most at part, I'm good with this drug. I don't always feel euphoric like I did before. I feel present & not in a fog.

posted 4 months ago
A MyEpilepsyTeam Member said:

I’ve been on Lamictal for about 8/9 years and haven’t noticed any of the side effects generally stated. I have photosensitive Epilepsy with grand mal seizures, so the light sensitivity is a major trigger for me. I think maybe the mix of medications you are taking could potentially be an issue, but everybody reacts differently to certain medication. I’d speak to your specialist to see if there is anything else you could try instead.

posted about 2 years ago
A MyEpilepsyTeam Member said:

I'm on lamotrogine,300 mg (1 100 mg and 1 200mg tablets) and 400 mg at night. For side effects I kind of felt a bit off balence and really tired to start with but overtime it's got better. Though the dose I'm on doesn't go with keppra,for keppra I had the worst time ever,severe allergic reaction,had a rash cover my whole head pretty much then had a nighttime seizure(mine are normally morning ones) plus I had a very bad time mood wise with it,I was on it for 2 weeks but the side effects lasted 6 months.

posted about 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in